# SDR UALA2011052602578

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 82,529 hours, 13,322 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 338
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADC FAILURE, FLIGHT DIVERTED.  MCDP PREV FLT FAULTS:  FD BAR FMC L-R CH (110071120081) (110081120071) FD BAR ADC SYST L (110401) FD BAR IRU L (110551) FD BAR ADC L-R CH (122080).  REPLACED BOTH LT AND RT ADC PER MM AND PERFORMED LOW RANGE LEAK TEST ON BOTH ADC'S PER MM, OP CHECKED OK.  NO LEAKS DETECTED.
